RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 1, Pages 59–69 (Mi tmf3504)  

This article is cited in 3 scientific papers (total in 3 papers)

Low-energy theorems and dispersion relations in quantum electrodynamics

L. D. Solov'ev


Abstract: Bogolyubov's axiomatic approach in quantum field is generalized to allow for the electromagnetic interaction. The aim of the generalization is to obtain dispersion relations and low-energy theorems in all orders in the electromagnetic interaction.

Full text: PDF file (1374 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:1, 357–364

Received: 21.08.1972

Citation: L. D. Solov'ev, “Low-energy theorems and dispersion relations in quantum electrodynamics”, TMF, 15:1 (1973), 59–69; Theoret. and Math. Phys., 15:1 (1973), 357–364

Citation in format AMSBIB
\Bibitem{Sol73}
\by L.~D.~Solov'ev
\paper Low-energy theorems and dispersion relations in quantum electrodynamics
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 59--69
\mathnet{http://mi.mathnet.ru/tmf3504}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 357--364
\crossref{https://doi.org/10.1007/BF01028263}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3504
  • http://mi.mathnet.ru/eng/tmf/v15/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Solov'ev, “Axiomatic method in quantum electrodynamics”, Theoret. and Math. Phys., 18:1 (1974), 1–8  mathnet  crossref
    2. G. P. Pron'ko, L. D. Solov'ev, “Infrared asymptotic behavior of the Green's function”, Theoret. and Math. Phys., 19:2 (1974), 433–442  mathnet  crossref  mathscinet
    3. V. S. Gerdjikov, P. P. Kulish, “Low-energy structure of the Feynman $S$-matrix”, Theoret. and Math. Phys., 21:2 (1974), 1065–1073  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:63
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019